# SDR SWIA202265575

- Difficulty date: April 29, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 34,595 hours, 22,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SKIN STRAP ANGLE TO FUSELAGE SKIN ON STRG2L FWD OF 67.5% REAR SPAR DATUM IS CRACKED.    (FILED CLOSED)     VERTICAL STABILIZER LH FWD DRAG ANGLE REPAIRED AS STATED IN MHIRJ SOW PER REO 670-55-31-018 REV A DATED 11-10-2016. NO FURTHER ACTION REQUIRED
